# SDR ASAA2019060399537

- Difficulty date: May 29, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 44,790 hours, 13,427 cycles
- System (JASC): 2610 · Detection System
- Part: Handle
- Condition: No Test
- Location: Nr 2 Fire
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 FIRE HANDLE DOES NOT TEST DOES NOT ILLUMINATE. GROUNDED - YES. ON DEFERRAL.
